Tuesday, July 27, 2010

Since our Coron, Palawan trip, Ethan's papular urticaria (allergic reaction to insect bites) has been off and on. He has been taking an anti-allergy medicine once a day to control the itch or pruritis. The medication can also be used in treating anxiety and as a premed to general anesthesia. Say what?! The medication also causes drowsiness, sedation and somnolence. It does not really make Ethan sleepy for two hours after I give him the meds, he's still wide awake and has no intention whatsoever of going to sleep. It's the morning after that is hard. I can't wake him up and if ever I eventually drag him out from bed, he is so lethargic! I

can't very well stop the medication for when he itches, he scratches!... and each forceful scratch leads to welt which could lead to eczema! What to do? His legs are now peppered with dark spots because of the insect bites. Well, I can always half the dosage as the dermatologist suggested. Half the regular dosage then.
Reactions:
Posted by desperateblogger On 7/27/2010 06:19:00 PM No comments

0 special thoughts:

Post a Comment

Blog Widget by LinkWithin
  • RSS
  • Facebook
  • Twitter
  • Linkedin
  • Youtube

Labels

Blog Archive

Followers

Grab My Badge

Pinay Mom Blogs

Membership

Powered by FeedBurner

First Commenter Club
PinoyBlogoSphere.com
Mom Blogs - Blog Catalog Blog Directory
Personal - Top Blogs Philippines
Blog Directory
Listed on: Blog Directory
Cavite Province Websites

Copyright

Page copy protected against web site content infringement by Copyscape

    Vistor Locations

    Million Dollar List

    I'm # 608
    Get listed at www.millionbloglist.com

    Alexa Site Rank